# SDR REXA2025020500145

- Difficulty date: December 31, 2024
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 22,196 hours, 17,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: CC670517371
- Condition: Cracked
- Location: Zoen 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORNER TO THE RH SUPPORT OF THE JB6 AT FWD EQUIPMENT COMOARTMENT   RH SUPPORT OF THE JB6 AT FWD EQUIPMENT COMPARTMENT WAS REPLACED PER CRJ 900 SRM 51-42-06-001-001-A01
